# SDR SWAA2024021540232

- Difficulty date: January 11, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 BL0 WL208.1 AT FWD GALLEY AREA 2024-48697<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 BL0 WL208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02 ; SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV - . SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
